# SDR RAIA201604160001

- Difficulty date: April 16, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 36,392 hours, 21,119 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG AIR/GND FAIL AFTER TAKEOFF.  R & R LGEU.  OPS CHECKED OK.
